# SDR WVER2016101750115

- Difficulty date: October 17, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 34,553 hours, 24,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Part time: 34,553 hours, 24,733 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR HINGE, FUSELAGE SIDE, FOUND UNDERLYING FUSELAGE SKIN TO HAVE NUMEROUS PREVIOUS GOUGES AND ELONGATED FASTENER HOLES IN FUSELAGE SKIN AND PAX DOOR THRESHOLD.
